# SDR YENA20100826118

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 13,158 hours, 4,710 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005100700
- Condition: Leaking
- Location: Nr 1 Pylon
- Part time: 13,158 hours, 4,710 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 381 LGA-FLL, CREW DECLARED EMERGENCY DUE TO ECAM HYD G RSVR LO LVL IN CRUISE.  ECAM FOLLOWED BY HYD GREEN ENG 1 PUMP LO PRESS AND HYD G SYSTEM LOST.  AIRCRAFT ARRIVED WITH RESERVOIR LEVEL AT 25 PERCENT.  FOUND NR 1 ENGINE PYLON HAD LINE G SYSTEM LEAKING ON PRESSURE SIDE.  REPLACE LINE AND ALL BUSHINGS IAW 29-11-49 AND 29-11-00.  ALL OPS CHECK GOOD.
